# SDR SWIA202056730

- Difficulty date: December 16, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER, STGR26R, HAS CORROSION BETWEEN FS280 AND FS310. (MARKED)   (C-CHECK) RO 3/8/2021    REMOVED AND REPLACED STGR 26R FS 280.00 TO FS 333.00 REF CRJ700 SRM 51-42-06-001-001-A01 AND AND DWG# SH670-31630 REV J AND RESTORED FINISH REF CRJ700 SRM 51-21-06-001-001-A01 COMPLIED WITH SKYCARD 51-900-1002-SKY PRESSURE CHECK GOOD
